MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB COCHLEAR¿ VISTAFIX® VXI300 IMPLANT 3MM; COCHLEAR BAHA VISTAFIX SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB COCHLEAR¿ VISTAFIX® VXI300 IMPLANT 3MM; COCHLEAR BAHA VISTAFIX SYSTEM
Model Number 93100
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Host-Tissue Reaction (1297)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted (b)(6) 2017, by (b)(4).
 
Event or Problem Description
Per the clinic, the patient experienced skin overgrowth at abutment site; subsequently the patient was placed under general anesthesia and underwent skin revision surgery during an abutment change.The implanted device remains.

Brand Name
COCHLEAR¿ VISTAFIX® VXI300 IMPLANT 3MM
Common Device Name
COCHLEAR BAHA VISTAFIX SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key7055068
Report Number6000034-2017-02167
Device Sequence Number1851910
Product Code FZE
UDI-Device Identifier09321502021715
UDI-Public(01)09321502021715(10)98609(17)170228
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K945154
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number93100
Device Catalogue Number93100
Device Lot Number98609
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/16/2017
Initial Report FDA Received Date11/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;